Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

Burst capillary in penis while urinating, pinched penis due to sneeze, bleeding. Cause of concern?

Hi doctor. i burst a capilar in my penis while urinating. I had to sneeze and therefore had to pinch penis mid urination . I felt a sharp pain in the penis when i sneezed. After I finished a few drops of blood came out of my penis. It stoped bleeding straight after, and no blood the next time I urinated. should I follow this up, or is it healed now.?
Asked On : Sun, 29 Jul 2012
Answers:  1 Views:  1182
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Urologist 's  Response
Jul 2016
Thanks for your query,based on the facts that you have posted it appears that you had bleeding from urethra when you attempted to pinch your penis while urinating.

This is mostly due to possibility of trivial injury to urethra.

As it was slight bleeding which stopped of its own you need not worry,

Please drink more water so that your urine is dilute .

Do not worry it will get healed up within 2-3 days.
Answered: Sun, 5 Jan 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor